# SDR AALA202306205857

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A320*
- Aircraft serial: 5684
- Aircraft time: 29,523 hours, 12,091 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pivot
- Condition: Cracked
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 ENGINE OUTBOARD THRUST REVERSER PIVOT FITTING CRACKED AT FASTENER 6 AND 7. REPLACED PIVOT FITTING PER GOODRICH CMM 78-32-36 REPAIR 71.
